Communications in Mathematical Sciences

Volume 5 (2007)

Supp. 1

Supplemental Issue 1

Smooth Solutions to the Relativistic Vlasov-Maxwell System

Pages: 87 – 94

DOI: http://dx.doi.org/10.4310/CMS.2007.v5.n5.a7

Author

Christophe Pallard

Abstract

We focus on the existence of classical solutions to the relativistic Vlasov-Maxwell system of equations. We discuss an alternative proof of the result by Glassey and Strauss showing that smooth solutions do not develop singularities as long as the momentum support remains bounded.

Keywords

Kinetic equations; Vlasov-Maxwell system

2010 Mathematics Subject Classification

35Q75, 76X05, 82D10

Full Text (PDF format)